Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Miya

Did accutane affect your relationship with your BF/GF?

Recommended Posts

I hear you are more fatigued and get more irritable and can get mood swings on accutane, not to mention the horrible initial breakout, did it affect your relationships?

Edited by Miya

Share this post


Link to post
Share on other sites

It did at the end of the course. I was so tired, achey (joints), and sensitive. My skin was fragile and I couldn't handle my BF touching me (rubbing my back, touching my face, etc.). The mood swings were bad, too. Those reasons were why my derm wouldn't let me complete a 5th month. The drug doesn't do this to everybody though.

Luckily, my boyfriend was understanding and patient. After about a month of being off the drug I was in much better spirits and not in pain anymore.

Share this post


Link to post
Share on other sites

Im into my 2nd month, 40mg.. it hasnt effected me..

it effected me before i started accutane, because i felt so disguisting but so far my skin has improved since starting the course, and ive started seeing someone..

so far, accutane has been great to me.

Share this post


Link to post
Share on other sites

I'm not currently in a relationship.

But i noticed that my relationship with my friends changed.

I really want to tell them that I'm on accutane, but i don't know what they'd think about it. The relationship I have with some of my friends changed, as in I don't talk to them that often or hangout with them. But I hope in the end, I can tell them why I acted the way I did.

Share this post


Link to post
Share on other sites

I really havent had that many mood swings. Every once in a while I see my redness/acne and I get really depressed for the rest of the day, but my friends are understanding.

Share this post


Link to post
Share on other sites

It's not only the mood swings, but also the really chapped lips that you have to worry about. Depending on how high of a dose you take, you might not be able to kiss or make-out for 5-6 months.

My gf did break up up with me when I was about 4 months in. I don't want to blame the accutane, but it might have played a part in that.

Don't worry though; in the end you'll look so much better and be way more confident.

Share this post


Link to post
Share on other sites

Of course it did, my ex gf left me soon after I suffered from accutane induced side effects. But on the bright side, it showed me her true colour and who really cared about me. :angel:

Share this post


Link to post
Share on other sites

Oh no, i don't want to not be able to kiss my bf for 6 whole months!! And not to mention the whole birth defects angle....i'm so scared of it that i probably will try to avoid sex during my whole course!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×